Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 14, 2010, 8:52 AM CDT for 5 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2010, 8:52 AM CDT (13:52 UTC)
- Expired
- Jun 14, 2010, 2:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 107 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:30 AM CDT | FLASH FLOOD | Barnsdall, OK | SEVERAL ROADS UNDER WATER AT LOW WATER CROSSINGS NEAR AND AROUND BARNSDALL. SAND CREEK AND BIRD CREEK RISING QUICKLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 1.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
999
WGUS54 KTSA 141352
FFWTSA
OKC037-113-117-143-147-141945-
/O.NEW.KTSA.FF.W.0015.100614T1352Z-100614T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
852 AM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 245 PM CDT
* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
FAIRFAX TO 20 MILES SOUTHWEST OF DEPEW...MOVING EAST AT 15 MPH.
RADAR INDICATES THAT BETWEEN 2 AND 3 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH THE MORNING.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...SHIDLER...BLACKBURN...HALLETT...DRUMRIGHT...GRAINOLA...
JENNINGS...OILTON...SHAMROCK...FORAKER...TERLTON...CLEVELAND...
PEARSONIA...OSAGE...HOMINY...WYNONA...PAWHUSKA...MANNFORD...
BRISTOW...WESTPORT...BIGHEART...BARNSDALL...OKESA...AVANT...SAND
SPRINGS...OCHELATA...BARTLESVILLE...SKIATOOK...HULAH...SPERRY...
DEWEY...RAMONA...TULSA...COPAN...VERA AND COLLINSVILLE.
THE HEAVY RAIN IS EXPECTED TO DIMINISH LATER THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3700 9582 3632 9581 3564 9658 3564 9661
3616 9663 3616 9681 3625 9683 3625 9692
3633 9692 3634 9696 3650 9704 3656 9690
3659 9690 3659 9704 3670 9707 3670 9694
3676 9689 3679 9676 3700 9674
$$5 follow-up statements
781
WGUS74 KTSA 141431
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CDT MON JUN 14 2010
OKC037-113-117-143-147-141945-
/O.CON.KTSA.FF.W.0015.000000T0000Z-100614T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
931 AM CDT MON JUN 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
PAWNEE...TULSA...NORTHWESTERN CREEK...OSAGE AND WASHINGTON
COUNTIES...
AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF MODERATE TO HEAVY RAIN FROM WASHINGTON AND OSAGE
COUNTIES TO CREEK AND PAWNEE COUNTIES. INDIVIDUAL STORMS WERE
MOVING NORTHEAST AT 35 MPH...BUT THE GENERAL AREA OF RAIN WAS MOVING
VERY LITTLE. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY
FALLEN OVER MUCH OF THE AREA. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE
THROUGH 245 PM CDT.
MODERATE TO OCCASIONALLY HEAVY RAINS CONTINUE TO DEVELOP OVER THE
WARNED AREA AND OVER CENTRAL OKLAHOMA...THEN MOVE NORTHEAST. THE
PRECIPITATION IS EXPECTED TO CONTINUE THROUGH THE MORNING AS WINDS
ALOFT CONTINUE TO BRING VERY MOIST AND UNSTABLE AIR OVER THE AREA.
GIVEN THAT THE GROUND IS ALREADY SATURATED...THE RAIN WILL QUICKLY
BECOME RUNOFF...POSSIBLY FILLING CREEKS AND UNDERPASSES...AND MOVING
OVER LOW WATER CROSSINGS AND OTHER LOW LYING ROADS.
THE WARNED AREA INCLUDES ALL OF OSAGE...PAWNEE...AND WASHINGTON
COUNTIES. IT ALSO INCLUDES THE NORTHWEST HALF OF CREEK COUNTY AND
NORTHERN AND WESTERN PORTIONS OF TULSA COUNTY.
SOME CITIES THAT MAY BE AFFECTED BY HEAVY RAIN INCLUDE
MANNFORD...BARNSDALL...BRISTOW...BARTLESVILLE...SAND
SPRINGS...SKIATOOK...RAMONA...TULSA...OWASSO...AND COLLINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
IN HILLY TERRAIN THERE CAN BE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3700 9582 3632 9581 3564 9658 3564 9661
3616 9663 3616 9681 3625 9683 3625 9692
3633 9692 3634 9696 3650 9704 3656 9690
3659 9690 3659 9704 3670 9707 3670 9694
3676 9689 3679 9676 3700 9674
$$573
WGUS74 KTSA 141619
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT MON JUN 14 2010
OKC037-113-117-143-147-141945-
/O.CON.KTSA.FF.W.0015.000000T0000Z-100614T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
1119 AM CDT MON JUN 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
PAWNEE...TULSA...NORTHWESTERN CREEK...OSAGE AND WASHINGTON
COUNTIES...
AT 1110 AM CDT...THUNDERSTORMS WITH HEAVY RAIN WAS LOCATED OVER
CREEK COUNTY AND ALSO NORTHERN AND WESTERN TULSA COUNTY...THEN ON
SOUTHWEST INTO CENTRAL OKLAHOMA. THE PRECIPITATION ELEMENTS WERE
MOVING NORTHEAST AT 25 MPH...BUT THE AREA OF RAIN WAS NEARLY
STATIONARY. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY
FALLEN IN PORTIONS OF NORTHERN CREEK COUNTY AND OSAGE COUNTY...WITH
1 TO 2 INCHES HAVING FALLEN OVER NORTHERN AND WESTERN TULSA COUNTY.
ANOTHER 1 TO 3 INCHES OF INCHES WILL BE POSSIBLE IN THESE AREAS
THROUGH 245 PM CDT.
THROUGH NOON...THE HEAVIEST RAIN WILL BE OVER CREEK COUNTY AND
NORTHERN AND WESTERN TULSA COUNTY...AND SOUTHERN WASHINGTON COUNTY.
SOME CITIES THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE
SPERRY...SKIATOOK...BARNSDALL...AVANT...TULSA...COLLINSVILLE...
RAMONA...AND BARTLESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3700 9582 3632 9581 3564 9658 3564 9661
3616 9663 3616 9681 3625 9683 3625 9692
3633 9692 3634 9696 3650 9704 3656 9690
3659 9690 3659 9704 3670 9707 3670 9694
3676 9689 3679 9676 3700 9674
$$901
WGUS74 KTSA 141711
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT MON JUN 14 2010
OKC037-113-117-143-147-141945-
/O.CON.KTSA.FF.W.0015.000000T0000Z-100614T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
1211 PM CDT MON JUN 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
PAWNEE...NORTHERN TULSA...NORTHWESTERN CREEK...OSAGE AND WASHINGTON
COUNTIES...
AT 1205 PM CDT...A BROAD AREA OF MODERATE RAIN WAS LOCATED OVER
EASTERN PORTIONS OF OSAGE AND PAWNEE COUNTIES...AND ALL OF
WASHINGTON COUNTY...THEN EXTENDING SOUTHWARD INTO CREEK COUNTY AND
PORTIONS OF TULSA COUNTY. THE AREA OR RAIN WAS MOVING TO THE
NORTHEAST AT ABOUT 25 MPH. RADAR INDICATES THAT 2 TO 4 INCHES RAIN
HAS ALREADY FALLEN. ANOTHER ONE HALF TO ONE INCH OF RAIN WILL BE
POSSIBLE THROUGH 245 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OKESA...COLLINSVILLE...VERA...OCHELATA...
RAMONA...BARTLESVILLE...DEWEY...AND COPAN.
THE RAIN IS DIMINISHING...AND HAS EVEN ENDED OVER WESTERN PORTIONS
OF OSAGE AND PAWNEE COUNTIES. ALTHOUGH ADDITIONAL SHOWERS WILL BE
POSSIBLE... HEAVY RAIN IS BECOMING MUCH LESS LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3700 9582 3632 9581 3564 9658 3564 9661
3616 9663 3616 9681 3625 9683 3625 9692
3633 9692 3634 9696 3650 9704 3656 9690
3659 9690 3659 9704 3670 9707 3670 9694
3676 9689 3679 9676 3700 9674
$$105
WGUS74 KTSA 141827
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT MON JUN 14 2010
OKC037-113-117-143-147-141945-
/O.CON.KTSA.FF.W.0015.000000T0000Z-100614T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
127 PM CDT MON JUN 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
PAWNEE...NORTHERN AND WESTERN TULSA...NORTHWESTERN CREEK...OSAGE AND
WASHINGTON COUNTIES...
AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAIN HAD DIMINISHED OVER MOST OF THE WARNED AREA.
HOWEVER...SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THROUGH THE AFTERNOON.
RADAR INDICATES THAT A GENERAL AREA OF 2 TO 3 INCHES OF RAIN FELL
OVER MOST OF THE AREA...WITH OVER 3 INCHES OCCURRING IN EASTERN
OSAGE COUNTY AND PORTIONS OF WASHINGTON COUNTY.
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 245 PM...TO
ALLOW FOR ANY HIGH WATER TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3700 9582 3632 9581 3564 9658 3564 9661
3616 9663 3616 9681 3625 9683 3625 9692
3633 9692 3634 9696 3650 9704 3656 9690
3659 9690 3659 9704 3670 9707 3670 9694
3676 9689 3679 9676 3700 9674
$$652
WGUS74 KTSA 141944
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT MON JUN 14 2010
OKC037-113-117-143-147-141952-
/O.EXP.KTSA.FF.W.0015.000000T0000Z-100614T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
244 PM CDT MON JUN 14 2010
...THE FLASH FLOOD WARNING FOR PAWNEE...NORTHERN AND WESTERN
TULSA...NORTHWESTERN CREEK...OSAGE AND WASHINGTON COUNTIES EXPIRES
AT 245 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. DRIVERS AND OTHERS
PERSONS SHOULD REMAIN ALERT AND CAUTIOUS UNTIL ALL HIGH WATER HAS
RECEDED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3700 9582 3632 9581 3564 9658 3564 9661
3616 9663 3616 9681 3625 9683 3625 9692
3633 9692 3634 9696 3650 9704 3656 9690
3659 9690 3659 9704 3670 9707 3670 9694
3676 9689 3679 9676 3700 9674
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:13 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 14, 6:13 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT MON JUN 14 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
ONGOING COMPLEX OF SHOWERS AND THUNDERSTORMS WILL BRING MVFR
CONDITIONS FOR A FEW MORE HOURS FOR NW ARK AND NE OK SITES...WHILE
MAIN IMPACTS LIKELY TO REMAIN NORTH OF MLC/FSM. ACTIVITY WILL
DECREASE LATE MORNING WITH POSSIBLE STORMS REDEVELOPING NEAR
OUTFLOW BOUNDARY THIS AFTERNOON. ANOTHER THUNDERSTORM COMPLEX
EXPECTED OVERNIGHT...WITH CURRENT DATA SUGGESTING MOST IF NOT ALL
TAF SITES TO BE IMPACTED AFTER 06Z WITH MVFR CONDITIONS.
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT MON JUN 14 2010/
DISCUSSION...
HEAVY RAIN EVENT CONTINUES TO UNFOLD WITH THE FIRST ROUND OF RAINS
UNDERWAY ACROSS NORTHEAST OKLAHOMA. SOUTHWESTERLY LOW LEVEL JET
CONTINUES TO INTERACT WITH OUTFLOW BOUNDARY FROM LARGE MCS TO
GENERATE NEW CONVECTIVE CELLS ALONG WITH THE SOUTHWESTERN FLANK.
THIS PROCESS IS LIKELY TO BE MAINTAINED THROUGH MUCH OF THE
MORNING BEFORE LOW LEVEL FLOW BEGINS TO BACK IN RESPONSE TO WAVE
ALOFT EJECTING INTO THE PLAINS. LARGEST UNCERTAINTY RESIDES WITH
HOW FAR SOUTH THE OUTFLOW BOUNDARY WILL PUSH...WITH THIS BECOMING
THE EFFECTIVE FRONT FOR ADDITIONAL CONVECTION LATER TONIGHT AND
TONIGHT. EXPECT MODELS TO UNDERESTIMATE THE SOUTHERN SURGE OF THE
BOUNDARY...ALONG WITH RETREATING ANY BOUNDARY TOO QUICKLY
NORTHWARD THROUGH THE DAY. THAT SAID...THE EXPANSION OF OVERNIGHT
CONVECTION SHOULD ENCOMPASS A LARGE SWATCH ALONG AND NORTH OF THE
BOUNDARY AS LOW LEVEL JET AGAIN INTENSIFIES AND IS FURTHER AIDED
BY A PROLONGED PERIOD OF FAVORABLE UPPER JET DYNAMICS. MOISTURE
WILL BE PLENTIFUL WITH SATELLITE DERIVED PRECIPITABLE WATER VALUES
SUPPORTING MODEL SOLUTIONS OF AN AXIS OF 2+ INCH AMOUNTS. FURTHER
SUPPORT OF HEAVY RAINFALL POTENTIAL IS CURRENT OBSERVATIONS WITHIN
TONIGHTS MCS WITH RATES OF 1-2 INCH/HR COMMON WITH ISOLATED
LOCATIONS LIKELY HIGHER. THESE FACTORS SUPPORT EXPANDING THE
CURRENT FLASH FLOOD WATCH IN BOTH AREA AND TIME WITH THE UPDATED
EXPIRATION BEING 12Z TUESDAY.
EXPECT MCS TO BE EXITING THE AREA TUESDAY MORNING WITH A LARGELY
OVERTURNED AIRMASS IN ITS WAKE...YIELDING A BRIEF BUT PLEASANT
COOL DOWN. THE REMNANT BOUNDARY WILL REMAIN IN PLAY INTO WEDNESDAY
SUPPORTING AT LEAST SCATTERED CONVECTION BENEATH A STRENGTHENING
UPPER RIDGE.
A RATHER QUICK RETURN TO ABOVE NORMAL TEMPERATURES AND HUMID
CONDITIONS EXPECTED BY LATE WEEK THROUGH NEXT WEEKEND. THE
POTENTIAL FRONTAL BOUNDARY BY NEXT WEEKEND STILL APPEARS A
POSSIBILITY BUT SOUTHWARD ADVANCE LIKELY INFLUENCED BY ANY
CONVECTIVE COMPLEXES THAT RIDE THE PERIPHERY OF THE UPPER RIDGE.
ANY IMPACTS FROM A BOUNDARY APPEAR TO BE SHORT LIVED AS GOOD MODEL
AGREEMENT EXISTS ON MAINTAINING A STRONG UPPER HIGH CENTERED VERY
NEAR THE AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.
AR...NONE.
&&
AVIATION...14Hazardous weather outlook, Jun 14, 5:07 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 AM CDT MON JUN 14 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 506 AM CDT MON JUN 14 2010 ...HEAVY RAINFALL LIKELY THROUGH TONIGHT WITH POTENTIAL FOR FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...NORTH OF I-40 IN EASTERN OKLAHOMA. ONSET...ONGOING FOR FAR NORTHEAST OKLAHOMA...LATE THIS EVENING ELSEWHERE. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING FOR NORTHEAST OKLAHOMA...LATE THIS EVENING ELSEWHERE. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTERNOON. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO IMPACT MUCH OF NORTHEAST OKLAHOMA AND PARTS OF FAR NORTHWEST ARKANSAS THROUGH THIS MORNING. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THESE STORMS BEFORE THEY DECREASE IN COVERAGE AND INTENSITY LATER THIS MORNING. AN OUTFLOW BOUNDARY WILL BE PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS A RESULT OF THIS ACTIVITY... AND THIS MAY SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON IN AN UNSTABLE AND WEAKLY CAPPED AIRMASS. SOME OF THESE STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCAL HEAVY RAINFALL. DANGEROUS HEAT INDEX VALUES OF AROUND 100 DEGREES WILL ALSO BE LIKELY SOUTH OF THE BOUNDARY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP TO OUR SOUTHWEST THIS EVENING AND EVENTUALLY GROW INTO A LARGE COMPLEX THAT WILL AFFECT MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY THREATS... WITH CURRENT DATA SUGGESTING THE HEAVIEST RAINFALL AXIS NEAR OR JUST SOUTH OF THE I-44 CORRIDOR. THERE WILL ALSO BE A LIMITED THREAT OF DAMAGING WIND GUSTS WITH THIS COMPLEX EARLY TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY...ESPECIALLY OVERNIGHT DUE TO THE FLASH FLOOD POTENTIAL. A FLASH FLOOD WATCH COVERS PARTS OF THE FORECAST AREA THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HEAVY RAINFALL WILL LIKELY BE ONGOING TUESDAY MORNING BEFORE THE THUNDERSTORM COMPLEX MOVES OUT OF THE AREA DURING THE DAY. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WEDNESDAY BUT BECOME LESS DEFINED...WITH THUNDERSTORMS BECOMING INCREASINGLY ISOLATED AND FOCUSED MORE ON THE HIGHER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ANOTHER FRONTAL BOUNDARY MAY APPROACH THE AREA BY NEXT WEEKEND AND BRING AN INCREASED CHANCE FOR THUNDERSTORMS. LOW SEVERE WEATHER POTENTIAL WILL BE ASSOCIATED WITH THE THUNDERSTORM ACTIVITY...THOUGH BRIEF AND LOCALIZED HEAVY RAINFALL WILL REMAIN A POSSIBILITY. EMERGENCY MANAGEMENT PLANNING STATEMENT... FLASH FLOODING COULD BE ONGOING EARLY TUESDAY MORNING...WITH RIVER FLOODING ALSO A POTENTIAL CONCERN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:16 PM CDT | Special Weather Statement | TSA | Kay | 59 min |
| Jun 13, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Jun 14, 12:06 AM CDT | Special Weather Statement | TSA | Washington | 54 min |
| Jun 14, 2:27 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 63 min |
| Jun 14, 2:48 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| Jun 14, 8:05 AM CDT | River Flood Advisory | TSA | Osage, Pawnee | 54 hr |
| Jun 14, 11:30 AM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 4 hr |
| Jun 14, 12:34 PM CDT | River Flood Warning | TSA | Osage | 14 hr |
| Jun 14, 12:34 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 38 hr |
| Jun 14, 12:34 PM CDT | River Flood Warning | TSA | Tulsa | 38 hr |
| Jun 14, 12:44 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 2 hr |
| Jun 14, 2:13 PM CDT | River Flood Warning | TSA | Washington | 24 hr |
| Jun 14, 2:13 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Jun 14, 2:19 PM CDT | River Flood Warning | TSA | Creek | 32 hr |
| Jun 14, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 40 min |
| Jun 14, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 40 min |
| Jun 14, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 65 min |
| Jun 14, 6:42 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 63 min |
| Jun 14, 6:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Jun 14, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.